# SDR SIMA2012051001

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 24,399 hours, 20,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AML1683
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE MAIN SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-06.  THE OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
